increases in hr can come on for many reasons some involve the heart others do not
the event monitor should show why this is happening.i would not think they were blowing u off cause of your age cardiologists dont mess around.most people like myself who get arrhythmias are in that bracket of age
if anything shows up on the monitor i am sure they will take it from there.
beta blockers which are used for high blood pressure will also have an effect on the heart rate keeping it slower and are also used in people with normal bp but who may have increases in hr for various reasons.
some meds and maybe the ones u are on can cause light headness there is a list of meds in the health topics at the top of this page see if your one is on it and what side effects it may cause
at least for now all the tests u have had have been clear and that must bring great relief
hope the event monitor goes well for u
Gosh im sorry your going through this..I know my heart all of a sudden years ago just started beating fast..for no rhyme or reason..kinda the same with my pvcs!!!!!!!I know that probablly doesnt make you feel better,but i would deff suggest for you to keep getting other oppinions untill you feel satisfied and comfortable!Its a scary thing when your heart rate just jumps up that high especially when your not even active!My resting hr is normally close to 100..thats even on my blood pressure medicine..(i have high blood pressure too)im on atenolol 50 in the morning,50 at night.That is supposed to help with lowering my heart rate as well,it does a bit,but not anything too significant.It still shoots up there for not reason from time to time!Maybe once your episodes are caught on your monitor,he will find a good solution to your problem!Keep me posted :)
I have rapid heartbeats a lot, and the cardiologist said that I was just too young, but I still have them, and want to find out what's wrong, I now exactly how you feel. I hop it works up, keep me posted, becuase I'd be curious to know what's wrong.